MAUDE Adverse Event Report: CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 16FR; CATHETER, UROLOGICAL

CARDINAL HEALTH CATH FOLEY SIL ELSTMR 5CC 16FR; CATHETER, UROLOGICAL
Model Number 402716
Medical Device Problem Codes Complete Blockage (1094); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while trying to remove the catheter due to an obstruction, the nurse aspirated the balloon and there was only 4 cc remaining but 10 cc was put in the balloon to inflate it.Additional information received on 11 sept 2023 clarified that the catheter was blocked, not kinked and the obstruction prevented urine from leaking through the catheter and instead leaked around it.The caregiver attempted to irrigate without success, so a catheter change was needed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
CATH FOLEY SIL ELSTMR 5CC 16FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17723538
Report Number9611712-2023-00132
Device Sequence Number15244496
Product Code KOD
UDI-Device Identifier10884521016163
UDI-Public10884521016163
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number402716
Device Catalogue Number402716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown